# SDR 97FDEA00644

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163233
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0248 002 LEFT WING I/B MIDFLAP T/E WEDGE HAS AREA OF DELAMINATION ON O/B END.  REMOVED DAMAGED AREA 9.25 BY 4 ON UPPER SURFACE OVERLAYED WITH RESIN IMPREGNATED FIBERGLASS, VACUUMED, BAGGED, SANDED, SEALED, PRIMED AND PAINTED L/T WING T/E WEDGE I/B MIDFLAP IAW FED-EX SRM 51-40-06.
